# SDR AALA20170719010

- Difficulty date: July 19, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 88,160 hours, 14,213 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4077880908
- Part serial: 36071720
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT FLIGHT MANAGEMENT COMPUTER FAILED.  EMERGENCY DECLARED, FLIGHT RETURNED TO DEPARTURE. LANDING UNEVENTFUL.  REMOVED AND REPLACED FLIGHT MANAGEMENT COMPUTER IAW AMM 34-61-00.  OPERATIONAL CHECKED GOOD.
